# SDR MASA2010052300542

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 32,229 hours, 29,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT POWER SUPPLY AND BATTERY ASSY, EMERGENCY LIGHT SYS OPS CHECKED GOOD.
